# SDR DXTA2020072703906

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 4,419 hours, 3,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR JAMMED AND WILL NOT OPEN.   REMOVED AND REPLACED ONE DEFECTIVE PIECE OF TRIM WITH NEW. OPERATIONAL CHECKS GOOD.
